# SDR SA05057

- Difficulty date: May 27, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Condition: Misrouted
- Location: Passenger Cabin
- Part time: 16,960 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY INSPECTION, MAINTENANCE FOUND THAT THE RIGHT FORWARD ESCAPE SLIDE ASSEMBLY HAD AN INCORRECTLY INSTALLED MOORING LINE, AND AN INCORRECTLY ROUTED LIGHT HARNESS ASSEMBLY.  MAINTENANCE CORRECTLY ROUTED THE LIGHT HARNESS ASSEMBLY AND INSTALLED THE MOORING LINE TO THE LEFT END OF THE GIRT ASSEMBLY.  SLIDE OK FOR SERVICE.
